×

zbMATH — the first resource for mathematics

On the closed graph theorem. (English) Zbl 0176.42901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). · Zbl 0064.35501
[2] Taqdir Husain, The open mapping and closed graph theorems in topological vector spaces, Clarendon Press, Oxford, 1965. · Zbl 0134.26801
[3] J. L. Kelley and Isaac Namioka, Linear topological spaces, With the collaboration of W. F. Donoghue, Jr., Kenneth R. Lucas, B. J. Pettis, Ebbe Thue Poulsen, G. Baley Price, Wendy Robertson, W. R. Scott, Kennan T. Smith. The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0115.09902
[4] Gottfried Köthe, Topologische lineare Räume. I, Die Grundlehren der mathematischen Wissenschaften, Bd. 107, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960 (German). · Zbl 0093.11901
[5] André Martineau, Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A870 – A871 (French). · Zbl 0151.19203
[6] Vlastimil Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41 – 74. · Zbl 0082.32502
[7] Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. · Zbl 0141.30503
[8] Laurent Schwartz, Sur le théorème du graphe fermé, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A602 – A605 (French). · Zbl 0151.19202
[9] Alexandre Grothendieck, Sur les espaces (\?) et (\?\?), Summa Brasil. Math. 3 (1954), 57 – 123 (French). · Zbl 0058.09803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.